# SDR AALA201711199003

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 9,263 hours, 3,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SIGHT GLASS IN THE GREEN ACCORDING TO CIDS ALERT. SERVICED THE DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
